# SDR TWAA0017608

- Difficulty date: October 24, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CRACK IN LONGERON SPLICE AT AFT END FROM RIVET STA 408 TO 427, LONGERON 29L.  REMOVED SPLICE FITTING.  DRILLED AND INSTALLED NEW SPLICE FITTING WITH RIVETS AND HI-LOK FASTENERS PER SPM 6-70-01, PAGE 3.
